# SDR U30A2009040100002

- Difficulty date: March 30, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N270AV
- Make and model: Airbus A320-214
- Aircraft serial: 2325
- Aircraft time: 14,142 hours, 5,484 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: RDAX443110
- Part serial: C125307
- Condition: Burned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, CABIN CREW SMELLED ODOR OF BURNING RUBBER AROUND ROW 22. THE ENTERTAINMENT SYS WAS SUSPECT AND TURNED OFF, ODOR DISSIPATED (NO VISIBLE SMOKE).   ACFT LANDED WITHOUT FURTHER INCIDENT. MX FOUND "SEAT ELECTRONIC BOX" (SEB) PN RDAX4431-10, AT ROW 23 A, B, C AT FAULT. SUSPECT SHORT CIRCUIT OF CABLE PN RDAM7934-18, WHICH CAUSED SEB TO SHORT CIRCUIT. DISCONNECTED AND REMOVED CABLE PN RDAM7934-18 WHICH DEACTIVATED ROWS 23-19(REF NEF 00000576), PARTS ON ORDER. TEAR DOWN REPORT OF SEB. SEB UNIT FAILED - POWER INTERRUPTION. REPLACED INOP (C34) ELECTROLYTIC CAPACITOR,AL, P/N R3EA0HFS473Z. CLEANED, TESTED & FUNCTIONAL TESTED OK PER CMM 23-34-72, REV 13, DEC 20, 2008. SEB RETURNED TO SERVICE.
